# SDR USAA051668

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 18,919 hours, 18,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D534804320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED, -Y1732 FS 66.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-42-00; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 12" X 24".
